# SDR 96ZZZX5646

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2688D
- Make and model: Cessna 414A
- Aircraft serial: 414A0332
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control
- Part number: 51152242
- Condition: Worn
- Location: Fs 166
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A SPLIT FLAP CONDITION OCCURRED ON FINAL APPROACH.  THE OUTER HOUSING OF THE PRE-SELECT CONTROL IS BADLY WORN WHERE IT MOUNTS TO BULKHEAD AT STA 166.  FLAP CABLE AND PRE-SELECT ARE NOT RUNNING PARALLEL WITH EACH OTHER.  SUBMITTER STATED A STRONGER MOUNTING MIGHT HELP AT BULKHEAD.
